Jump to content

Search the Community

Showing results for tags 'CFS'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 6 results

  1. I wondered if there's anyone else who has ME/CFS? I've had it for nine years though was managing to live with it. Until I came off Citalopram 5 months ago. I've had the worst episode of ME I've ever had and have become housebound and bedbound with physical illness. On top of this there are frightening w/d symptoms and horrible unprecedented depression and anxiety, which I made much much worse by trying to take Moclobemide for 2 weeks. Now I can hardly look at a computer or TV screen, have hardly been able to eat in two months, can hardly walk and have horrible unreality feelings. My fear is that I am not in a good place to recover, because my nervous system was already not working properly due to the ME. Now it's in the worst state it's ever been in and I feel utterly hopeless. Picchy
  2. Hello, I was wondering whether anyone had experienced a significant change in their levels of tiredness/sleepiness after tapering off their SSRI/SNRI? I cannot remember the exact sequence of events but I was started on an SSRI (escitalopram) in 2003 and in the same year diagnosed with narcolepsy (type 2). Narcolepsy type 2 lacks some of the neurological symptoms (falling attacks (cataplexy), hallucinations on waking/falling alseep) of type 1 narcolepsy and therefore is considered by some a less clear diagnosis. I have been tapering off escitalopram from the last few months, and have gone from 20mg to 0.5mg. I had the sense that my tiredness was resolving as I got down lower in dose and had the idea that perhaps my 'narcolepsy' might have been an SSRI side effect rather than true narcoelpsy. However, I am now mired in rather unpleasant withdrawal symptoms, which for me include tiredness and fatigue. I am therefore increasingly uncertain whether my hypothesis that my long-standing tiredness might be due to antidepressants I wondered whether others had experienced a significant change to their levels of tiredness after stopping antidepressants? Whether anyone had received a diagnosis of narcolepsy or perhaps chronic fatigue syndrome that resolved after stopping antidepressants? It may be that I am simply wishing upon a star for a change to come but wondered what others experience had been?
  3. Hi I am new here and hope someone can help. I have read that if you suffer from discontinuation syndrome you need to restart the med at a low dose. I believe I suffered from Poop Out whilst taking 10mg Celexa over 6 yr period. 7 months ago I agreed with my Dr to come off over 2 wk period as it was a very low dose. In medical terms it is but I am a highly sensitive ecosystem and have been hospitalised by antibiotics which damaged my liver so I tread very carefully on dosage. 10mg to me is someone elses 20mg. 2 months after tapering I was diagnosed with CFS/ ME. I have terrible cognitive issues. ie poor memory, poor stress intolerance, impaired concentration, disorientation, mood fluctuatuons, agitated, restless, headaches, migraines, dizziness and vertigo, tinnitus, drop in blood pressure, myalgia and neuropathy. Yes I have had alot of suicidal thoughts and have considered Dignitas but the weird thing is that these thoughts disappear as quickly as they come. The symptoms above I do not have all day every day but are constantly rotating. In the morning I could feel one way the evening different. Equally I could have 3 days of hell and then 2 days of just fatigue. It is the weirdest set of symptoms and thankfully I have stumbled across this website in the hope that what I describe makes sense to someone else. My question is how do I make these symptoms go away. The other point I would like to make is that I have tried 5-HTP ( gave me headaches) and SAMe (made me like a zombie). I eat a Paleo Diet,No caffeine,No alcohol,No dairy or Gluten. I walk 10 mins a day because of fatigue. I have tried parasite cleanse and currently doing a leaky gut protocol. I meditate every day and practice mindfulness.Will I get better or have I got long term damage?
  4. Hi, thank you for adding me. My friend recommended this site. I am on 30mg cymbalta/duloxetine, I have been on it over 5 years after developing CFS and associated anxiety and also back pain. It was really good initially and overall it helped me a lot. However, the last 2 years i have put on a lot of weight and it keeps going up despite really trying to cut down food and feeling like I am eating okay and should not be putting on this much weight. Also I feel it is not as useful as it was and I want to come off it. I have come down to 20 mg in last week and can feel symptoms esp in evening, especially head type symptoms and feeling a bit over excited, jittery and weird. However I tried measuring the beads and it did not work for me, for one thing I ended up spilling them all over floor which is not good with kids around! I will stay with 20mg for a few months then will half the 30mg capsules I have, for a few months, then half the 20 mg capsules, then third them, then quatter etc, I plan on taking about a year. I just thought I need support and it is great to have all the info on here. I still have CFS and back pain but milder, but I do not know if coming down on dulox will make those worse, if it does I may have to quit, but I know much more about natural remedies now, and plan to supplement with AShwangandha and Rhodiola and some other things i know about and have tried. I also have some other meds I can use, including cortisol, etc. I was diagnosed with sub clinical thyoroid issues and low adrenal output but only by private GP, I tried thyroxine but did not work or suit me. I have some gut issues too which I am trying to sort out, so have a lot going on. Many thanks, Emily
  5. Hi everyone, I started taking 25mg Sertraline roughly four weeks ago and pretty soon decided it wasn't the right thing. I took 25mg for a week, then 25mg every other day for the next two weeks and have taken 25mg every three days for the last week. Can anyone recommend if I should now just stop, or should I get a liquid so I can drop down further and more consistently? There haven’t been any major WD symptoms so far but the first week of taking it I experienced sleep disturbance and extreme agitation/palpitations, which has got better since I started tapering it. My feeling is adding it to the Mirtazapine is not a good idea despite the doctor’s advice to try it for my Chronic Fatigue Syndrome symptoms (they’ll never admit drugs might be part of the problem..). I'm really nervous, even about a short term taper, as in hindsight I believe the Mirtazapine taper I did between Nov 2015 and Aug 2016 (45mg to 33mg), then reinstating 45mg, has resulted in a hypersensitive nervous system. I'm also starting to suspect the CFS is partly caused by long term AD use (8 years on Sertraline before changing to Mirtazapine). I want to get off all this stuff one day! Me and my battered nervous system very much appreciate any comments/advice!
  6. Hello Everyone! I was so happy to find this forum, and look forward to reading your stories/experiences. I am 42 years old and married with two children. I have been taking Effexor 150 mg for approx. 10 years now. I was diagnosed with Panic Disorder and Generalized Anxiety Disorder. The Effexor has worked really well for me. There have been times when I have wondered if I needed the AD anymore, and have tried tapering off slowly with the help of my Doctor. I seem to do well for a couple of months, and feel fine, but then I slowly start feeling anxious/low...which has led me/doc to believe that I am relapsing. The last time I decreased my Effexor slowly and then switched to Celexa, hoping it would be easier to wean myself off that, but it didn't work, and I went back on Effexor. After having read some of Dr. Glenmullen's thoughts on this, I am starting to think/hope that maybe I was experiencing withdrawal symptoms after all, and not relapsing. I'm currently struggling with Chronic Fatigue Syndrome, and would like to come off the Effexor. It would be one less body burden. I have a new Doctor who leans towards naturopathy, and would like to see me off the meds. I guess I need to make sure the time is right. I have to admit that I'm scared, and certainly don't want to feel panicky/anxious/low...but I'm willing to give it a shot with the hope that I can get past those icky symptoms. I'm going to browse the site, and look forward to chatting with some of you. Thanks for reading my post, Tiger Lily
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy